Need Help? Visit our Advice Centre
Cuprofen Gel 30g

Cuprofen Gel 30g

Cuprofen Gel contains Ibuprofen 5% in lightly scented gel formulation. Cuprofen Gel is for the relief of pain due to non-serious arthritic conditions and muscular aches, pains and swellings such as strains, sprains and sports injuries.

WARNING:

For adults and children over 12 years. ALWAYS READ THE LABEL

  • Our Price: £3.29
  • Qty
  • Sorry this item is out of stock


Need to ask the Pharmacist about this product? Click Here

More Products Like This

Ibuprofen 5% Gel 100g

Ibuprofen 5% Gel 100g

Ibuprofen Gel is a topical analgesic and anti-inflammatory gel to relieve pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

  • Our Price: £4.99
  • More Info about Ibuprofen 5% Gel 100g
Cura - Heat Arthritis Pain Pack

Cura - Heat Arthritis Pain Pack

Cura-Heat Arthritis Pain for Knee is a self-heating system which stays in place over the knee area delivering deep comforting heat for up to 8 hours, to provide targeted temporary relief to arthritis pain. With no need for preparation , just open the sachet and insert the heat pack into the wrap pockets. The comforting heat can help relieve the pain and aches associated with arthritis in the joint area by increasing blood circulation.

  • RRP £5.99
  • Our Price: £4.99
  • More Info about Cura - Heat Arthritis Pain Pack
Kool'n'Soothe Migraine 4 sheets

Kool'n'Soothe Migraine 4 sheets

Kool'n'Soothe Migraine are soft gel sheets designed to provide immediate cooling relief to the severe discomfort associated with migraine and headaches.

  • RRP £3.29
  • Our Price: £2.99
  • More Info about Kool'n'Soothe Migraine 4 sheets
Phorpain Gel (Ibuprofen 10%) 50g

Phorpain Gel (Ibuprofen 10%) 50g

Phorpain Gel is for the relief of pain an inflammation associated with backache, rheumatic and muscular pain, strains, sprains, neuralgia and sports injuries.

  • RRP £4.50
  • Our Price: £4.00
  • More Info about Phorpain Gel (Ibuprofen 10%) 50g
Ibuleve Maximum Strength Gel 30g

Ibuleve Maximum Strength Gel 30g

Ibuprofen Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain. Ibuprofen Maximum Strength Gel is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. it is also for pain relief in common arthritic conditions. Ibuprofen maximum strength gel is non-sticky and non-greasy.

  • RRP £5.45
  • Our Price: £4.95
  • More Info about Ibuleve Maximum Strength Gel 30g
Mobigel Paineze Spray 12.5g

Mobigel Paineze Spray 12.5g

Mobigel Paineze Spray contains diclofenac 4% w/w and is for the relief of acute pain and swelling affecting small or medium sized joints and surrounding areas due to sprains and strains. Each 1g of spray contains 40mg of diclofenac sodium.

  • RRP £6.49
  • Our Price: £5.99
  • More Info about Mobigel Paineze Spray 12.5g